Skip to main content
Log in

Sur les cartes géographiques

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Literatur

  • Sur la théorie mathématique des cartes géographiques Journ. de Liouville tome XVII. 1852.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Korkine, A. Sur les cartes géographiques. Math. Ann. 35, 588–604 (1890). https://doi.org/10.1007/BF02122662

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02122662

Navigation